# SDR SWAA2022060805353

- Difficulty date: May 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT FROM STA 727+18 TO STA 787+4; WL 156; LBL 20 TO LBL 22. / [01] REMOVED CORROSION ON AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT FROM STA 727+18 TO STA 787+4; WL 156; LBL 20 TO LBL 22 P/N 146A7502-1 ;AREA OT=0.040';RT=0.030' ;L= 136' 'W=1.300'';X=0.010' WITH DEPTH GAGE ID:ATS2472 S/N:UNKNOWN DATE:12/2021 DUE12/2022. FOUND TO BE OUT LIMITS I.A.W SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE AND SRM 53-60-53-0I-2 FOR IDENTIFICATION AND IT WILL REPAIRABLE BY REPLACEMENT I.A.W 51-10-02-0G PAR 9C .;[02] VERIFIED CORRECTIVE ACTION #1.;[03] FABRICATED; LOCATED AND DRILLED FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 847 LBL 22 AND SPLICER ANGLE AT BS 747+10 LBL 22 MADE FROM EXTRUSION BAC1496-377 #7075T62 LOT#1490497-1 IAW SRM 51-40-05-0G-0- AND SRM 53-00-53-2R-6 REPAIR-6 OK TO TREAT AND PRIME;[04] FABRICATED; LOCATED AND DRILLED FLOOR TO SIDE WALL SUPPORT ANGLE BS 727 TO BS 847 LBL 22 AND SPLICER ANGLE AT BS 747+10 LBL 22 MADE FROM EXTRUSION BAC1496-377 #7075T62 LOT#1490497-1 IAW SRM 51-40-05-0G-0- AND SRM 53-00-53-2R-6 DWG 146A7502 REPAIR-6 OK TO TREAT AND PRIME;
